Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 305, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 3:22 PM EDT for Greene County, Hancock County, Taliaferro County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 3:22 PM EDT (19:22 UTC)
- Expired
- Aug 10, 2020, 4:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:22 PM EDT | TSTM WND DMG | Union Point, GA | STRONG WINDS SNAPPED AND UPROOTED MULTIPLE TREES ALONG CRAWFORDVILLE RD IN UNION POINT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000
WUUS52 KFFC 101922
SVRFFC
GAC133-141-265-102000-
/O.NEW.KFFC.SV.W.0305.200810T1922Z-200810T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
322 PM EDT Mon Aug 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Hancock County in east central Georgia...
Greene County in east central Georgia...
Southwestern Taliaferro County in east central Georgia...
* Until 400 PM EDT.
* At 322 PM EDT, a severe thunderstorm was located over Union Point,
or near Greensboro, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Liberty, Springfield, Veazey, Robinson, Daniel Springs,
Powelton, Penfield, Lyneville and Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3338 8302 3338 8317 3366 8325 3370 8313
3370 8311 3371 8305 3369 8301 3371 8299
3363 8291 3348 8284 3346 8287 3343 8285
3343 8283
TIME...MOT...LOC 1922Z 347DEG 12KT 3360 8307
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
802
WWUS52 KFFC 101949
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Mon Aug 10 2020
GAC133-141-265-102000-
/O.CON.KFFC.SV.W.0305.000000T0000Z-200810T2000Z/
Hancock GA-Greene GA-Taliaferro GA-
349 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTH CENTRAL HANCOCK...EASTERN GREENE AND SOUTHWESTERN
TALIAFERRO COUNTIES...
At 349 PM EDT, a severe thunderstorm was located over Siloam, or 9
miles southeast of Greensboro, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Liberty, Springfield, Veazey, Robinson, Daniel Springs,
Powelton, Lyneville and Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3341 8302 3338 8317 3364 8318 3370 8313
3370 8311 3371 8305 3369 8301 3371 8299
3363 8291 3348 8284 3346 8287 3344 8285
3343 8283
TIME...MOT...LOC 1949Z 347DEG 12KT 3351 8305
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 1:55 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 10, 1:55 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 155 PM EDT Mon Aug 10 2020 .UPDATE... With convection rapidly developing over the north and central over the last hour, scattered showers and thunderstorms are ongoing across the forecast area. Clearing skies this morning allowed for quick diurnal heating and rapid destabilization, with SBCAPE values ranging from 2500-3500 J/kg. A line of thunderstorms associated with the upper level shortwave embedded within the northwesterly flow aloft has furthermore entered far northern Georgia. This complex is expected to hold together as it pushes south this afternoon and evening. With greater than originally anticipated across the forecast area, there is a chance for some thunderstorms to become strong to severe. Damaging winds will be the primary hazard with any severe thunderstorm that occur. Locally heavy rainfall, frequent lightning, and hail up to 1 inch are also possible. Updated for the 18Z Aviation Discussion. King && .PREV DISCUSSION... /Issued 737 AM EDT Mon Aug 10 2020/ PREV DISCUSSION... /issued 336 AM EDT Mon Aug 10 2020/ SHORT TERM /Today through Tuesday/... A stalled out frontal boundary was the initial impetus for convection across North GA but NW flow transitioned the activity quickly across Central GA where activity is finally dying out. Have kept in low end pops for the remainder of the overnight period as we continue to see some activity from time to time across North GA at this hour. Looks to be an active day across the area as a strong shortwave moves through the Tennessee Valley and into North GA at the prime heating hours. Although instability is not all that impressive in the models, complex should be maintained as it progresses through the forecast area. With precipitable water values around 2 inches and aforementioned marginal instability, will go with likely pops for the entire area. Scattered strong and isolated severe storms will be likely with this activity. Focus will shift to Central GA for Tuesday as shortwave energy progresses past the northern portions. Still enough moisture and instability for all areas to warrant at least low end chance pops but 2.10 PW values over Central GA warrants continued high end chance to low end likely values. With light flow and persistent convection , will need to watch for localized flooding. Generally 100 to 105 for heat indices through the short term and focused on Central GA. Enough to make a mention in the HWO but no advisories needed. Deese LONG TERM /Tuesday Night through Sunday/... A somewhat typical summertime pattern will be in store for the long term highly characterized by weak flow aloft and broad weak surface high pressure with an embedded surface trough across the area. The nature of the upper flow will allow for weak short waves to move to the area that would enhance the chances for showers and thunderstorms along with abundant moisture with daytime instability. The shower and thunderstorm chances will favor the afternoon and evening but not necessarily end at night. The abundant moisture across the area will also lead to heat indices in the 100 to 105 range for at least portions of north and central GA through the weekend, with spotty heat indices of 105 to 110 on Wednesday. BDL && .AVIATION... 18Z Update... Primarily VFR conditions are in place at all TAF sites as the period begins, and in spite of some MVFR ceilings associated with TSRA, should continue through the remainder of today. Scattered TSRA is ongoing across the forecast area and is expected to increase in coverage this afternoon as a line of storms in north Georgia pushes south. A TEMPO group for TSRA is in place from 18-22Z, but will likely need to be extended in ensuing TAF updates. Patchy fog and vsby restrictions are possible overnight where heavy rain occurs, particularly in central Georgia near MCN. While some gusty winds are expected with any TSRA that occurs, the prevailing winds will remain W to NW through the period, at 5-8 kts this afternoon and 5 kts or less overnight. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 93 72 91 71 / 60 40 40 40 Atlanta 92 73 90 72 / 70 40 40 30 Blairsville 85 67 86 66 / 70 40 40 40 Cartersville 92 71 91 72 / 70 40 30 30 Columbus 96 75 95 73 / 60 50 50 30 Gainesville 89 70 89 71 / 60 40 30 30 Macon 95 73 92 72 / 60 50 50 40 Rome 93 72 92 72 / 70 40 30 30 Peachtree City 93 73 91 72 / 60 40 40 30 Vidalia 94 74 91 73 / 60 50 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Mon Aug 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 415 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected over north and central Georgia, most so this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the weekend. Tuesday and Wednesday will be the hottest days with spotty heat indices of 105 to 110. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 3:13 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 10 2020
GAZ103-104-102000-
Sumter GA-Webster GA-
313 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 400 PM EDT...
At 313 PM EDT...a strong thunderstorm was near Croxton Crossroads, or
10 miles southwest of Americus...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Sumter, Dumas, Maddox and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3190 8437 3192 8438 3197 8444 3193 8445
3192 8446 3192 8451 3213 8448 3211 8421
3192 8421 3192 8434 3187 8434
TIME...MOT...LOC 1913Z 359DEG 8KT 3198 8437
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 10, 3:16 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon Aug 10 2020
GAZ033-042>046-048-053>055-057-102000-
Fayette GA-North Fulton GA-Douglas GA-Rockdale GA-Clayton GA-
Coweta GA-Carroll GA-DeKalb GA-Newton GA-Henry GA-South Fulton GA-
316 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...SOUTHERN DOUGLAS...ROCKDALE...CLAYTON...NORTHERN COWETA...
EASTERN CARROLL...SOUTHERN DEKALB...WESTERN NEWTON...NORTHWESTERN
HENRY AND SOUTH FULTON COUNTIES UNTIL 400 PM EDT...
At 316 PM EDT...a line of strong thunderstorms extended from
Panthersville to near Sandtown to near Chattahoochee Hills, moving
southeast at 10 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Conyers, Jonesboro, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Fairburn, Tyrone, Morrow,
Hapeville, Palmetto, Lake City, Lithonia, Candler-Mcafee,
Chattahoochee Hills, Hartsfield-Jackson Airport and Grant Park-Zoo
Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3376 8459 3374 8458 3376 8456 3371 8397
3352 8397 3353 8439 3340 8473 3358 8492
TIME...MOT...LOC 1916Z 306DEG 8KT 3371 8424 3368 8459 3358 8479
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 3:17 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Mon Aug 10 2020
GAZ047-049-102000-
Morgan GA-Walton GA-
317 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND WALTON COUNTIES UNTIL
400 PM EDT...
At 316 PM EDT...a strong thunderstorm was over Pannell, or near
Monroe...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Madison, Loganville, Social Circle, Walnut Grove, Rutledge,
Bostwick, Between, Good Hope, Jersey, Ebenezer, Bold Springs,
Windsor, Nicholasville, Youth, Hard Labor Creek State Park, Pannell,
Campton, Herndonville and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3391 8376 3389 8376 3390 8372 3384 8355
3375 8345 3372 8344 3369 8340 3361 8335
3353 8358 3360 8368 3364 8372 3365 8376
3377 8395 3393 8380
TIME...MOT...LOC 1916Z 304DEG 10KT 3377 8366
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 3:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Mon Aug 10 2020
GAZ019-020-030>032-102000-
Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
318 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHWESTERN COBB...
BARTOW...NORTHERN PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 400 PM
EDT...
At 318 PM EDT...a line of strong thunderstorms extended from Emerson
to near Seney to near Waterhouse, moving southeast at 20 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cartersville, Cedartown, Acworth, Rockmart, Euharlee, Emerson,
Aragon, Cave Spring, White, Kingston, Braswell, Taylorsville,
Cassville, Burnt Hickory Ridge, Red Top Mountain State Park, Cross
Roads, Coosa, Due West and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3427 8538 3428 8467 3408 8466 3408 8465
3397 8464 3394 8497 3403 8541 3426 8546
TIME...MOT...LOC 1918Z 294DEG 18KT 3415 8475 3411 8518 3419 8543
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 3:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Mon Aug 10 2020
GAZ096-107-101945-
Bleckley GA-Pulaski GA-
318 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY AND PULASKI
COUNTIES UNTIL 345 PM EDT...
At 318 PM EDT...a strong thunderstorm was over Hawkinsville...moving
southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hawkinsville, Wallace, Ocmulgee Public Fishing Area, Mobley Crossing,
Hartford, Pulaski State Prison, Baileys Park and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3225 8362 3225 8361 3227 8361 3240 8350
3232 8330 3228 8333 3229 8334 3228 8334
3225 8337 3219 8331 3213 8336 3213 8341
3212 8342 3212 8347
TIME...MOT...LOC 1918Z 304DEG 10KT 3229 8350
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 3:19 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Mon Aug 10 2020
GAZ110-102000-
Telfair GA-
319 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
400 PM EDT...
At 319 PM EDT...a strong thunderstorm was near Lumber City, or 9
miles west of Hazlehurst...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumber City and Towns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3188 8297 3201 8276 3201 8273 3196 8269
3192 8265 3192 8268 3191 8268 3190 8269
3190 8270 3186 8276 3186 8278 3185 8279
3184 8278 3181 8282 3181 8284
TIME...MOT...LOC 1919Z 308DEG 12KT 3186 8275
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.